MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRF-770
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Capsular Contracture (1761); Seroma (2069)
Date of Event 08/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical product(s): (b)(6) 2019: dyshidrotic lidex ointment (eczema).(b)(6) 2019: breo 100 re: asthma.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The events of seroma and capsular contracture are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma; capsular contracture, baker grade unknown.
 
Event or Problem Description
Documentation received from patient representative noting that approximately one month post implant the following events were experienced: serous cloudy drainage; via ultrasound moderate effusion surrounding patient¿s silicone implant was noted; fluid was seen surrounding nearly the entire implant; us breast guidance needle placement yielded 180 ml of cloudy yellow fluid, left breast drain has continued.Drainage, central breast on both sides reveal a dermatitis with fewer vesicles, less weeping, and a drying rash, left breast is consistent with early post infection capsular contraction at this time; left breast tightness; firmness, medial breast induration; left breast firm but softening, and left lump.The following events have been deemed not related to the device: acute bronchitis/wheezing (cough, fever, chest congestion, fatigue), insomnia, decreased exercise tolerance, asthma, weight gain, fatigue, and anxiety.Affected side is left.The device remains implanted.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9949965
Report Number9617229-2020-07239
Device Sequence Number16926956
Product Code FTR
UDI-Device Identifier10888628008427
UDI-Public10888628008427
Combination Product (Y/N)N
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/29/2021
Device Model NumberTRF-770
Device Catalogue NumberTRF-770
Device Lot Number2905780
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2020
Initial Report FDA Received Date04/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient Weight95